Advertisement

An extension of Chetaev’s instability theorem using invariant sets and an example

  • James A. Yorke
Conference paper
Part of the Lecture Notes in Mathematics book series (LNM, volume 60)

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. [1]
    J. A. YORKE, Invariance for ordinary differential equations, Math. Systems Theory 1(1967), 353–372.MathSciNetCrossRefzbMATHGoogle Scholar
  2. [2]
    J. A. YORKE, Asymptotic properties of solutions using the second derivative of a Liapunov function, Univ. of Maryland Ph.D. dissertation, August 1966.Google Scholar
  3. [3]
    JOSÉ MASSERA, Contributions to stability theory, Annals of Math., 64(1956), 182–206.MathSciNetCrossRefzbMATHGoogle Scholar
  4. [4]
    N. BHATIA and G.P. SZEGÖ, Dynamical Systems: Stability Theory and Applications, Lecture Notes in Mathematics #35, Springer-Verlag, 1967.Google Scholar
  5. [5]
    J. HALE and J. P. LASALLE, Differential Equations and Dynamical Systems, Academic Press, 1967.Google Scholar
  6. [6]
    WALTER LEIGHTON, On the construction of Liapunov functions for certain autonomous nonlinear differential equations, Cont. Differential Equations, 2(1963), 367–383.MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer-Verlag 1968

Authors and Affiliations

  • James A. Yorke

There are no affiliations available

Personalised recommendations